Volume 133, Number 4, August 2011

Table of Contents

Mutation of cluster-tilting objects and potentials

pp. 835-887
|

Generic bounds for Frobenius closure and tight closure

pp. 889-912
|

A converse theorem for double Dirichlet series

pp. 913-938
|

The class of a torus in the Grothendieck ring of varieties

pp. 939-967
|

The cone of lower semicontinuous traces on a C*-algebra

pp. 969-1005
|

The superstring cosmological constant and the Schottky form in genus 5

pp. 1007-1027
|

Nondispersive radial solutions to energy supercritical non-linear wave equations, with applications

pp. 1029-1065
|

On the existence of Hamiltonian stationary Lagrangian submanifolds in symplectic manifolds

pp. 1067-1092
|

Gradient estimates via non-linear potentials

pp. 1093-1149
|

An extension of the Hardy-Ramanujan circle method and applications to partitions without sequences

pp. 1151-1178
|